# SDR USAA2011072500003

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 55,096 hours, 37,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945272
- Part serial: 97
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 2 CRACKS ON L1 DOOR TRACE BEAM 12 STOP FITTING ACCESS HOLES.  REPAIRED L1 DOOR TRACE BEAM IAW EA 103230.
